I'm a veteran of a severe sepsis event one year ago that nearly killed me. The ICU IV'ed very strong antibiotics into me then. Had periodic UTI's over the past 3 years, diagnosed as a neurogenic bladder from T2 diabetes, a consequence of Agent Orange exposure 45 yrs. ago. I've been dosed so often with Cipro by the VA docs, it no longer works. Now, I'm facing another case of kidney infection (many severe symptoms @ this moment), and I'm given Cipro with Bactrim. Three doses, and tremendous nausea and vomiting. Am I on the wrong track, and what should I be using instead if anything? I'm fading pretty fast, with little confidence in the treatment at present.
Stomach pain, nausea, vomiting and diarrhea are few common side effects of antibiotics. If nausea is unbearable it is suggested to consult your attending doctor. The correct drug, dosage and frequency of treatment depend on the clinical examination findings and test results. If you are not satisfied with your doctor’s opinion it is suggested to seek second opinion. Keep me posted on how you are doing.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.